# SDR C2XA09TY071A

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001409
- Part serial: NC1222
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 6C INSPECTION THE NR 2 ENGINE INTAKE MOUNTING FLANGE WAS FOUND WITH SEVERAL BOLT HOLES PITTED AND CORRODED.  MAINTENANCE REPAIRED 6 HOLES ON THE NR 2 ENGINE INLET IAW EC 5420-01158.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
